# SDR SWAA2022031550228

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A161126
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT THRESHOLD TIE DOWN HAS CORROSION ON BOTTOM SIDE / RECIEVED NEW TIE DOWN FOR FWD CARGO PIT AFT OF THRESHOLD REQ. MATERIAL ID TIE DOWN PART # IS 453A1611-26 IAW BOEING 737 IPC 25-52-10-01 A TAG A15193
